MAUDE Adverse Event Report: SMITH & NEPHEW, INC. IMAGE MANAGEMENT SYSTEM 660HD-E; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL

SMITH & NEPHEW, INC. IMAGE MANAGEMENT SYSTEM 660HD-E; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Catalog Number 72204668
Medical Device Problem Codes No Display/Image (1183); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 660hd-e image management system had found unsatisfactory as the unit had an ¿intermittent auto shutting down during surgery".30 minutes delay and a back up was available to complete the procedure.No patient injury was reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of shutting down by itself could not be reproduced.Unit passed functional testing during 6 hour burn-in including capture and print function.Unit did not shut down during burn-in.All video inputs/outputs normal and unit's display performed as expected.Both analog and digital video outputs were tested during burn-in.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
IMAGE MANAGEMENT SYSTEM 660HD-E
Common Device Name
DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8927890
Report Number1643264-2019-00563
Device Sequence Number290839
Product Code LMB
UDI-Device Identifier00885556623695
UDI-Public00885556623695
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72204668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2019
Initial Date Received by Manufacturer 07/27/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1